I have just started my 3rd pack of BCP and the last two months were in sync almost. 1st week of pills: nothing. 2nd week of pills: spotting/brown discharge for a couple days. 3rd week of pills: nothing. 4th week of pills (placebo pills): nothing, then one day or two of brown discharge. But no real period. Is this normal? Or do I need a different kind of BCP?
I am on birth control pills to control my endometriosis. The brown discharge at times is normal for me, but when I go off or take the placebos, it does change and gradually become a full menses over a few days. According to my research, it is important for our bodies to have the bleeding at least some months (I have my cycle every three months), to keep functioning properly. So I think it is important to talk to your doctor about finding one that works right for you. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2014 • 2 answers
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
I have brownish discharge and dark spotting but my period is not suppose to come on till three weeks
Posted 16 Feb 2015 • 1 answer
Posted 20 May 2015 • 1 answer
Posted 19 Jan 2017 • 0 answers